MAUDE Adverse Event Report: K2M, INC. AN INSERTER INNER SHAFT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR

K2M, INC. AN INSERTER INNER SHAFT; INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Catalog Number PRO-1076-01
Medical Device Problem Codes Fracture (1260); Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/18/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the proximal knob of a cascadia an lordotic-oblique inserter fractured off intra-operatively, and that it was difficult to disengage a cascadia an lordotic-oblique inserter inner shaft from an implanted cage as a result.The procedure was completed successfully with a 3 minute surgical delay and no adverse consequence to the patient.This report captures the inner shaft.
 
Event or Problem Description
It was reported that the proximal knob of a cascadia an lordotic-oblique inserter inner shaft fractured off intra-operatively.It was further reported that it was difficult to disengage the inner shaft from an implanted cage as a result.The procedure was completed successfully with a 3 minute surgical delay and no adverse consequence to the patient.
 
Additional Manufacturer Narrative
Corrected data: b5, g1.Additional data: h3.H6 coding has been updated to reflect completion of the investigation.

Brand Name
AN INSERTER INNER SHAFT
Common Device Name
INTERVERTEBRAL FUSION DEVICE WITH BONE GRAFT, LUMBAR
Manufacturer (Section D)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer (Section G)
K2M, INC.
600 hope parkway se
leesburg VA 20175
Manufacturer Contact
matthew kelleher
2 pearl court
allendale, NJ 07401
2017608000
MDR Report Key20718710
Report Number3004774118-2024-00119
Device Sequence Number12408027
Product Code MAX
UDI-Device Identifier10888857525801
UDI-Public(01)10888857525801(11)210616(10)PBRE
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K160547
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberPRO-1076-01
Device Lot NumberPBRE
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/14/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/20/2024
Supplement Date Received by Manufacturer02/25/2025
Initial Report FDA Received Date11/19/2024
Supplement Report FDA Received Date03/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/16/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown